Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Flickering eyelid continuously. How to solve this problem?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 101 Questions
Hello Doctor i have aproblem with my left lower eyelid.It flickers continously.
it is there from the past 3 months.Is there any solution to solve this problem
Posted Sat, 15 Sep 2012 in Brain and Spine
Answered by Dr. Ioan Dorian OANA 1 hour later

Thanks for your query.

Eye flickering is pretty common and usually only the bottom lid of one eye is involved. The most common things that make the muscle in your eyelid twitch are tiredness, stress, and caffeine, but these rippling muscle contractions in an eyelid can be triggered by eye strain, alcohol, dry eyes, nutritional imbalances or allergies.

Eyelid flickering usually disappears without treatment. In the meantime, you should get more sleep, drink less caffeine and lubricate your eyes with eye drops. In rare cases, some eyelid flickering just don't go away and then small injections of botulinum toxin can temporarily cure the spasms.

If you have any more queries, feel free to ask.

Dr. Dorian Oana MD, PhD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor